Hail, Gillespie
- When
- April 19, 8:05 PM CST to 8:15 PM CST
- Where
- Gillespie County, 6 mi N of Willow City
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.483, -98.700
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 19, 5:31 PM CST, 2 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 631 PM CDT WED APR 19 2006 .AVIATION... TSTMS ARE ONGOING WEST OF KDRT...OVER THE EASTERN SLOPES OF THE MEXICAN MOUNTAINS. THESE STORMS WILL MOVE EASTWARD IMPACTING KDRT BETWEEN 00Z AND 03Z. OTHER SCATTERED TSTMS WERE DEVEOPING FROM JUNO TO MASON...IN THE VICINITY OF A STATIONARY FRONT. THESE STORMS WILL MOVE EAST AND NORTHEAST...NOT IMPACTING KSAT OR KAUS THIS EVENING. THE TSTM ACTIVITY WILL END AROUND 06Z WITH THE LOSS OF DAYTIME HEATING. MVFR CIGS WILL DEVELOP AFTER 07Z IN THE MOIST AIRMASS SOUTH OF THE STATIONARY FRONT. BRIEF IFR CIGS WILL OCCUR AROUND SUNRISE AT KSAT AND KAUS. && .PREV DISCUSSION... (ISSUED 323 PM CDT WED APR 19 2006) DISCUSSION... THE COLD FRONT ACROSS THE NORTHERN MOST HILL COUNTRY WILL DRIFT NORTH TONIGHT, THEN DROP SOUTH THROUGH SOUTH CENTRAL TEXAS THURSDAY. BOTH DAYS WE HAVE A CHANCE FOR RAIN AND HAIL FROM SHOWERS AND THUNDERSTORMS. ON FRIDAY A NEW AIRMASS WILL PRODUCE TEMPS CLOSER TO SEASONAL NORMALS. THE UUPPERRIDGE SLIDES EAST OF US SATURDAY ALLOWING A LOW LEVEL SOUTHEAST WIND TO RESUME. NO RAIN BUT FOG IS POSSIBLE. FRO SUNDAY THROUGH WEDNESDAY, ANOTHER UPPER LOW SPINS OVER THE SOUTHERN ROCKIES WITH ISOLATED THUNDERSTORMS DEVELOPING OVER THE SIERRAS. SOME OF THE THUNDERSTORMS WILL MOVE INTO THE WESTERN HILL COUNTRY DURING THE LATE AFTERNOON AND EVENING HOURS. TEMPERATURES WILL STAY ABOVE SEASONAL NORMALS EXCEPT FOR FRIDAY. && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 02/13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 501 AM CDT WED APR 19 2006 TXZ171>173-183>194-202>209-217>225-228-201015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 501 AM CDT WED APR 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE ARE CHANCES OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE ARE CHANCES OF THUNDERSTORMS THURSDAY THROUGH EARLY SATURDAY MORNING. SOME OF THE STORMS COULD BECOME SEVERE THURSDAY THROUGH FRIDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES FROM THIS AFTERNOON THROUGH FRIDAY NIGHT.
The Austin/San Antonio radar (KEWX), 108 km away, was scanning. The volume nearest the first event began at 02:04 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496684.